# SDR UPS07850864

- Difficulty date: September 20, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 564348350LN
- Condition: Cracked
- Location: Fs 878 L22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FRAME FITTING CRACKED AND EXFOLIATION CORROSION AT STA 878 L22R.  REMOVED AND REPLACED FRAME FITTING AT STA 878 L22R IAW SRM 51-3-2 AND SRM 51-1-20D.
